Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Apr 7, 2019, 9:08 AM CDT for Cameron County, Willacy County, Texas. It was in force for 52 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2019, 9:08 AM CDT (14:08 UTC)
- Expired
- Apr 7, 2019, 10:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cameron County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 38 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 9:15 AM CDT | TSTM WND DMG | Avondale, TX | BROADCAST MEDIA REPORTED MULTIPLE DOWNED TREES BETWEEN HARLINGEN AND COMBES ALONG HIGHWAY 77. TIME ESTIMATED BY RADAR. |
| Apr 7, 9:15 AM CDT | TSTM WND GST 73 | 2 Ne Harlingen, TX | WIND GUST OF 73 MPH WAS MEASURED AT THE HARLINGEN AIRPORT. |
| Apr 7, 9:15 AM CDT | TSTM WND GST 74 | 2 Ne Harlingen, TX | WIND GUST OF 74 MPH WAS MEASURED AT THE HARLINGEN AIRPORT. |
| Apr 7, 9:15 AM CDT | TSTM WND GST 74 | 2 Ne Harlingen, TX | WIND GUST OF 74 MPH WAS MEASURED AT THE HARLINGEN AIRPORT. CORRECTION FOR WIND SPEED. |
| Apr 7, 9:20 AM CDT | TSTM WND DMG | 1 Se Santa Rosa, TX | POWERLINES DOWN ON THE SOUTHEAST SIDE OF SANTA ROSA |
| Apr 7, 9:20 AM CDT | TSTM WND DMG | 1 Se Santa Rosa, TX | POWERLINES DOWN ON THE SOUTHEAST SIDE OF SANTA ROSA. |
| Apr 7, 9:30 AM CDT | TSTM WND DMG | 3 Nw Harlingen, TX | TREE DOWN BLOCKING ROADWAY IN WEST HARLINGEN |
| Apr 7, 9:30 AM CDT | TSTM WND DMG | 3 Nw Harlingen, TX | TREE DOWN BLOCKING ROADWAY IN WEST HARLINGEN. |
| Apr 7, 9:30 AM CDT | TSTM WND DMG | San Benito, TX | FALLEN TREE DAMAGED A CAR ON DIAZ STREET IN SAN BENITO. PHOTO SUBMITTED ON SOCIAL MEDIA. TIME ESTIMATED BY RADAR. |
| Apr 7, 9:58 AM CDT | TSTM WND GST 56 | Bayview, TX | 56 MPH GUST REPORTED AT BAYVIEW ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 2.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2723 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.8
The text
As transmitted.
315
WUUS54 KBRO 071408
SVRBRO
TXC061-489-071500-
/O.NEW.KBRO.SV.W.0004.190407T1408Z-190407T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
908 AM CDT SUN APR 7 2019
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
Cameron County in Deep South Texas...
Willacy County in Deep South Texas...
* Until 1000 AM CDT.
* At 906 AM CDT, severe thunderstorms were located along a line
extending from near Raymondville to Weslaco moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Brownsville, Harlingen, San Benito, Raymondville, La Feria, Los
Fresnos, Santa Rosa, South Padre Island, Lyford, Rancho Viejo and
Rio Hondo.
This includes the following highways...
Interstate Highway 69 E between mile markers 1 and 51.
US Highway 77 between mile markers 758 and 762.
US Highway 281 between mile markers 814 and 838.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning are
occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2584 9743 2605 9786 2660 9786 2659 9729
2651 9740 2650 9726 2645 9746 2649 9727
2636 9738 2644 9725 2622 9734 2623 9732
2625 9719 2616 9731 2611 9730 2609 9728
2608 9717 2621 9718 2595 9715
TIME...MOT...LOC 1406Z 277DEG 27KT 2659 9766 2602 9788
HAIL...<.75IN
WIND...60MPH
$$
CB3 follow-up statements
625
WWUS54 KBRO 071418
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
918 AM CDT SUN APR 7 2019
TXC061-489-071500-
/O.CON.KBRO.SV.W.0004.000000T0000Z-190407T1500Z/
Cameron TX-Willacy TX-
918 AM CDT SUN APR 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR CAMERON AND WILLACY COUNTIES...
At 917 AM CDT, severe thunderstorms were located along a line
extending from near Raymondville to La Feria, moving east at 40 mph.
Harlingen airport just reported a measured wind gust of 73 mph at
9:15 AM.
HAZARD...70 mph wind gusts.
SOURCE...Harlingen airport observation.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Harlingen, San Benito, Raymondville, La Feria, Brownsville, Los
Fresnos, Santa Rosa, South Padre Island, Lyford, Rancho Viejo and
Rio Hondo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2584 9743 2605 9786 2660 9786 2659 9729
2651 9740 2650 9726 2645 9746 2649 9727
2636 9738 2644 9725 2622 9734 2623 9732
2625 9719 2616 9731 2611 9730 2609 9728
2608 9717 2621 9718 2595 9715
TIME...MOT...LOC 1417Z 277DEG 27KT 2658 9759 2601 9781
HAIL...<.75IN
WIND...70MPH
$$
CB951
WWUS54 KBRO 071445
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
945 AM CDT SUN APR 7 2019
TXC061-489-071500-
/O.CON.KBRO.SV.W.0004.000000T0000Z-190407T1500Z/
Cameron TX-Willacy TX-
945 AM CDT SUN APR 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR CAMERON AND CENTRAL WILLACY COUNTIES...
At 943 AM CDT, severe thunderstorms were located along a line
extending from near Port Mansfield to San Pedro, moving east at 30
mph. These storms have a history of producing wind gusts in excess
of 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Harlingen, San Benito, Brownsville, Los Fresnos, South Padre Island,
Rancho Viejo, Rio Hondo, Arroyo City, Southmost, Olmito and Port
Mansfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2596 9767 2598 9770 2660 9759 2659 9729
2651 9740 2650 9726 2645 9746 2649 9727
2636 9738 2644 9725 2622 9734 2623 9732
2625 9719 2616 9731 2611 9730 2609 9728
2608 9717 2621 9718 2595 9715 2584 9743
TIME...MOT...LOC 1443Z 277DEG 27KT 2656 9738 2599 9760
HAIL...<.75IN
WIND...70MPH
$$
CB968
WWUS54 KBRO 071505
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
1005 AM CDT SUN APR 7 2019
TXC061-489-071515-
/O.EXP.KBRO.SV.W.0004.000000T0000Z-190407T1500Z/
Cameron TX-Willacy TX-
1005 AM CDT SUN APR 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR CAMERON AND CENTRAL WILLACY
COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, therefore, the warning has been allowed to expire. However
gusty winds are still possible with these thunderstorms and may
produce wind gusts of 50 to 55 mph.
LAT...LON 2596 9767 2598 9770 2660 9759 2659 9729
2651 9740 2650 9726 2645 9746 2649 9727
2636 9738 2644 9725 2622 9734 2623 9732
2625 9719 2616 9731 2611 9730 2609 9728
2608 9717 2621 9718 2595 9715 2584 9743
TIME...MOT...LOC 1505Z 277DEG 27KT 2654 9720 2597 9742
$$
CBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:45 AM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, Apr 7, 3:45 AM CDT, 5 hours 23 minutes before
Area Forecast Discussion National Weather Service Brownsville TX 345 AM CDT Sun Apr 7 2019 .SHORT TERM (Now through Monday): The conv complex that fired up over north central Mexico is starting to expand eastwards towards portions of southern TX. This area of conv is moving into a pretty favorable environment with pretty high surface dewpoints. Also LAPS CAPE values across much of southern and Deep South TX shows values generally ranging from 2500-3000 J/KG early this morning. Meanwhile aloft at 500 mb, a pretty strong and deep trough axis will dig across much of southern TX this morning which will maintain good PVA across the region which will also help drive the strengthening conv across the region. Once this 500mb trough axis clears the region to the east, the conv potential will drop significantly as drier and more stable air aloft moves into the region from the west. Accordingly expect near zero pops to prevail after today for tonight into Mon. SVR WW 40 will continue for the northern 4 Ranchland counties this morning through 9 AM as the southern edge of the conv complex moving out of Mexico could move through region resulting in some potentially severe thunderstorms. The high temps today will be held down somewhat by the conv expected across the region. As drier air moves into the region overnight and Mon, the high temps will rebound somewhat due to increased diurnal effects. Will lean towards the warmer side of temp guidance throughout the short term especially for Mon due to the stronger diurnal heating. .LONG TERM (Monday Night through Saturday): The mid-level trough axis will move east of the region Monday night. Large scale subsidence will prevail through much of the week as 500 mb ridge builds overhead. This will generally lead to very warm to hot and rain-free conditions through most of the period. Breezy south winds are expected on Wednesday as the pressure gradient strengthens as surface low pressure develops across the Plains. A very dry cold front is expected to move into deep south Texas on Thursday. Rain chances increase late Friday into the weekend as southeast flow brings moisture back northward as the old frontal boundary lingers across the area. Temperatures will be above normal through much the period. && .MARINE (Now through Monday): A generally light surface wind regime will prevail throughout Mon due to a weak PGF. This will hold down the Bay and Gulf swells below SCA levels. The conv complex expected to move out over the lower TX Bay and Gulf waters will be the most hazardous marine conditions of the short term period with a increased potential for SMWs throughout the morning hours today. No SCA conditions expected through Mon. Monday night through Thursday night: Light winds and variable winds are expected Monday night and Tuesday with high pressure across the Western Gulf of Mexico. Winds will become southeast and increase Tuesday night through Wednesday night as the pressure gradient strengthens along the lower Texas coast. Small craft advisories may be needed for the Laguna Madre Wednesday and the Gulf waters Wednesday night. Winds are expected to decrease on Thursday as a weak frontal boundary drifts into south Texas allowing the pressure gradient to weaken across the area. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 82 65 82 64 / 70 10 10 0 BROWNSVILLE 84 65 86 63 / 60 10 10 0 HARLINGEN 85 64 87 62 / 70 10 10 0 MCALLEN 86 66 91 64 / 60 10 10 0 RIO GRANDE CITY 87 64 91 63 / 60 0 10 0 SOUTH PADRE ISLAND 75 66 75 66 / 70 10 10 0 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV Short Term...60 Long Term...63 Graphicast/Upper Air...67
Hazardous weather outlook, Apr 7, 7:00 AM CDT, 2 hours 8 minutes before
Hazardous Weather Outlook...Updated National Weather Service Brownsville TX 700 AM CDT Sun Apr 7 2019 TXZ248>257-351-353-072200- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr- Southern Hidalgo-Inland Willacy-Inland Cameron-Coastal Willacy- Coastal Cameron-Coastal Kenedy-Northern Hidalgo- 700 AM CDT Sun Apr 7 2019 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight A Severe Thunderstorms Watch is in effect for Brooks, Jim Hogg, Zapata, Kenedy, Cameron, Willacy, Starr and Hidalgo Counties until 9 AM Sunday. Scattered to numerous thunderstorms are expected to develop early Sunday morning across portions of the Rio Grande valley and northern Ranchlands. Some of these thunderstorms may be strong to severe with large hail and damaging winds especially within the watch area. In addition...frequent lightning and heavy rainfall can be expected with storms. There is a moderate risk of rip currents on the beaches of South Padre Island and at Boca Chica Beach tonight. .DAYS TWO THROUGH SEVEN... An elevated risk of rip currents is possible at the beaches of South Padre Island and at Boca Chica Beach Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation may be needed Sunday Morning due to strong to severe thunderstorms. GMZ130-132-135-150-155-170-175-072200- Laguna Madre from the Port of Brownsville to the Arroyo Colorado-Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX-Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-Coastal waters from Port Mansfield to the Rio Grande out 20 nm-Coastal waters from Baffin Bay to Port Mansfield out 20 nm-Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm-Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 700 AM CDT Sun Apr 7 2019 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight A Severe Thunderstorm Watch is in effect for the northern half of the Laguna Madre and the Gulf Waters out to 20 nautical miles offshore of Kenedy County until 9 AM Sunday. Scattered to numerous showers and thunderstorms are expected to develop across the coastal waters throughout early Sunday morning. Some of these thunderstorms may be strong to severe, possibly producing hail and damaging wind gusts of 30 to 40 knots. .DAYS TWO THROUGH SEVEN...Sunday through Friday Small Craft Advisories are possible along the Lower Texas Coast Wednesday and Wednesday Night. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation may be needed through Sunday morning due to strong to severe thunderstorms. Speece
In the hours before
Special weather statement, Apr 7, 7:00 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Brownsville TX
700 AM CDT SUN APR 7 2019
TXZ249-250-071300-
Brooks TX-Jim Hogg TX-
700 AM CDT SUN APR 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HIDALGO...JIM HOGG AND
BROOKS COUNTIES UNTIL 800 AM CDT...
At 658 AM CDT, National Weather Service Doppler radar was tracking
strong thunderstorms along a line extending from 6 miles south of
Ramirez to 7 miles southwest of Agua Nueva. Movement was northeast
at 35 mph.
Nickel size hail and wind gusts from 30 to 40 mph will be possible
with these storms.
Locations impacted include...
Falfurrias, Hebbronville, Agua Nueva, Encino, Rachal, Airport Road
Addition, South Fork Estates, Pleasant Park, Jim Hogg County Airport
and Hebbronville High School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 AM CDT for
Deep South Texas.
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9799
2678 9800 2679 9895 2736 9876 2736 9863
2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 1158Z 235DEG 39KT 2725 9842 2682 9867
60/SPEECELocal storm report, Apr 7, 8:02 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
802 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM HAIL SE FALCON DAM 26.55N 99.13W
04/07/2019 M0.50 INCH STARR TX PUBLIC
DIME SIZED HAIL REPORTED IN FALCON HEIGHTS VIA SOICAL
MEDIA. TIME ESTIMATED BASED ON RADAR.
&&
BMEJIALocal storm report, Apr 7, 8:04 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
804 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM HAIL ROMA 26.41N 99.00W
04/07/2019 M0.25 INCH STARR TX LAW ENFORCEMENT
PEA SIZED HAIL REPORTED. TIME IS ESTIMATED BASED ON
RADAR.
&&
BMEJIASpecial weather statement, Apr 7, 8:19 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Brownsville TX
819 AM CDT SUN APR 7 2019
TXZ250-251-254-351-353-071400-
Inland Willacy TX-Brooks TX-Coastal Kenedy TX-Northern Hidalgo TX-
Inland Kenedy TX-
819 AM CDT SUN APR 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR KENEDY...NORTHEASTERN HIDALGO...
SOUTHEASTERN BROOKS AND NORTHWESTERN WILLACY COUNTIES UNTIL 900 AM
CDT...
At 818 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Riviera Beach to 10 miles southeast of
Rachal to 6 miles east of Mccook. Movement was east at 55 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Raymondville, Armstrong, Encino, Rachal, Lasara, San Manuel, Linn,
Sarita, Red Gate and Yturria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
Deep South Texas.
LAT...LON 2728 9735 2690 9737 2698 9746 2693 9747
2693 9748 2694 9747 2700 9756 2667 9746
2669 9734 2668 9739 2643 9775 2648 9837
2726 9799
TIME...MOT...LOC 1318Z 284DEG 47KT 2726 9767 2676 9804 2647 9827
MejiaSpecial weather statement, Apr 7, 8:39 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Brownsville TX
839 AM CDT SUN APR 7 2019
TXZ251-253>257-351-071445-
Coastal Willacy TX-Inland Willacy TX-Southern Hidalgo TX-
Coastal Kenedy TX-Coastal Cameron TX-Inland Cameron TX-
Inland Kenedy TX-
839 AM CDT SUN APR 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...SOUTHEASTERN
HIDALGO...CAMERON AND WILLACY COUNTIES UNTIL 945 AM CDT...
At 837 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Yturria to near Santa Ana National
Wildlife Refuge. Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms in
addition to deadly cloud to ground lightning.
Locations impacted include...
Edinburg, Mission, Pharr, Harlingen, Brownsville, Weslaco, San Juan,
San Benito, Alamo, Donna, Mercedes, South Padre Island, and Port
Isabel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
Deep South Texas.
LAT...LON 2584 9743 2603 9766 2606 9820 2619 9842
2647 9824 2644 9799 2679 9798 2680 9735
2644 9732 2648 9725 2648 9724 2645 9727
2636 9738 2636 9733 2644 9723 2595 9715
TIME...MOT...LOC 1337Z 286DEG 40KT 2653 9773 2610 9816
MejiaLocal storm report, Apr 7, 8:54 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
854 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND GST MCALLEN 26.22N 98.24W
04/07/2019 M53.00 MPH HIDALGO TX ASOS
WIND GUST OF 53 MPH WAS MEASURED AT THE MCALLEN AIRPORT.
&&
BMEJIAThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 6:17 AM CDT | Special Weather Statement | BRO | Starr, Zapata | 88 min |
| Apr 7, 6:49 AM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 56 min |
| Apr 7, 7:00 AM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 60 min |
| Apr 7, 7:17 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 58 min |
| Apr 7, 7:26 AM CDT | Areal Flood Advisory | BRO | Starr, Zapata | 2 hr |
| Apr 7, 7:42 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 63 min |
| Apr 7, 8:08 AM CDT | Special Marine Warning | BRO | 112 min | |
| Apr 7, 8:19 AM CDT | Special Weather Statement | BRO | Kenedy | 41 min |
| Apr 7, 8:39 AM CDT | Special Weather Statement | BRO | Cameron, Hidalgo, Willacy | 66 min |
| Apr 7, 9:59 AM CDT | Special Weather Statement | BRO | Cameron | 31 min |
| Apr 7, 10:04 AM CDT | Special Marine Warning | BRO | 116 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.